# SDR 2002FA0000493

- Difficulty date: April 1, 2002
- Submitted: April 18, 2002
- Operation: General aviation
- Aircraft: N787C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC550
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 2731023016
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED AND MARKED END OF CRACKS AT WS 81.174 ON RIGHT AND LEFT WINGS IN THE LOWER RADIOUS OF THE WING RIBS.  BOTH CRACKS WERE APPROX. 6 INCHES LONG AND FOLLOWED THE RADIUS FORWARD AND AFT.
